. Do you know a prescription that doesn't have as many side effects? I was fine for a year then started a job and had 2 attacks. I recently quit because of the stress. I have no medical insurance, any ideas? I was diagnosed 3 years ago, then a year went by and nothing. Then another year another attack happened last year, only one. I started working a rather stressful position and had PVST the first month and again on the second month. I finally quit the position because of the increase in attacks. The doctor gave me Diltiazem which I didn't take while working (couldn't have worked because of side effects) and I took one pill and now it's making me really nauseated, headache, my pupils are small, and I'm really slow moving. Is there something I can take that won't affect my everyday life. Please help.
There are a few meds, but they all have side effects. You need to be evaluated by a cardiologist who can get you straight on meds. If you're anywhere near a teaching hospital they have clinics based on ability to pay. It can be dangerous and you need treatment, but I know what its like without insurance.
Sounds like your SVT is much worse than mine and I don't want to go against what a doctor says, but off the top of my head, have you seen a cardiologist for this, I think a specialist would be the best to assess your condition and have knowledge about other meds (or procedures) that would work or correct the condition. Maybe they could work out a payment plan for you because you have no insurance. I also have high blood pressure in addition to SVT and my med (a beta blocker) controls my SVT. Just some thoughts. Hope you get some relief soon. Good luck.
- Diltiazem Information for Consumers
- Diltiazem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diltiazem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 1 answer
Posted 29 Dec 2013 • 3 answers
Supraventricular Tachycardia - SVT is ruining my life! It has gotten so bad lately that most days I?
Posted 27 Oct 2016 • 1 answer
Posted 25 Dec 2016 • 1 answer
Posted 23 May 2018 • 0 answers